Calcium channel blocker-induced gingival hyperplasia: case report and review of this iatrogenic disease.
Аннотация
Gingival hyperplasia is a common disorder associated with phenytoin and cyclosporine therapy. However, induction of this condition by calcium channel blockers is less well known. Inflammation of the gingival tissue from bacterial plaque and the subsequent development of gingival crevicular fluid may allow sequestration of the calcium channel blocker, thus predisposing the tissue to a localized toxic effect and the development of gingival hyperplasia. Calcium channel blockers have cellular effects similar to those of phenytoin and cyclosporine, including the production of a localized folic acid deficiency. All of the available calcium channel blockers have been reported to cause gingival hyperplasia. Treatment options include meticulous plaque control, and in severe cases, gingivectomy. Gingival hyperplasia can be prevented with meticulous plaque control or avoidance of the offending medication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.